| Model Number |
37301 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that there was too much adhesive in the male external catheter as a result the patient could not get the external on because it stuck together.
Event or Problem Description
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was unconfirmed, as the product meet the specifications.Visual evaluation noted 1 unopened spirit hydrocolloid adhesive sheath was received.There were no obvious defects observed.The product was not used for diagnosis or treatment.It was determined that the product had no relationship with the event due to the investigation being unconfirmed through the sample evaluation.The product had met specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labeling could not have prevented the reported failure.The actual/suspected device was inspected.
Event or Problem Description